Access count of this item: 49

Files in This Item:
File Description SizeFormat 
1722-03.pdf789.82 kBAdobe PDFView/Open
Title: A GENERALIZED CARTAN DECOMPOSITION FOR THE DOUBLE COSET SPACE $SU(2n+1) \setminus SL(2n+1,\mathbb{C})/Sp(n,\mathbb{C})$ (Homogeneous spaces and non-commutative harmonic analysis)
Authors: 佐々木 [笹木], 集夢  KAKEN_name
Author's alias: SASAKI, ATSUMU
Issue Date: Dec-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1722
Start page: 20
End page: 30
Appears in Collections:Homogeneous spaces and non-commutative harmonic analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.